Search

UPHAMOL PARACETAMOL SYRUP PARACETAMOL 250MG/5ML CHILDREN SUSPENSION (100ML)

RM5.98

6 in stock

UPHAMOL PARACETAMOL SYRUP PARACETAMOL 250MG/5ML CHILDREN SUSPENSION (100ML)

Melegakan sakit, demam & ketidakselesaan pertumbuhan gigi

——————————————————————————————————

Relieves pain, fever & teething discomfort

——————————————————————–

– The dosage stated is based on the average weight-age grid of children. If you know the body weight of your child, it’s always more accurate to use the weight to arrive at the correct dose. Dose = [BW(kg)x15X5ml] /250. Refer leaflet within box for dosage based on body weight. Shake well before use.

Example: BODY WEIGHT (BW) = 10 KG

Dose = [BW(kg)x15X5ml] /250

= (10 KG x 15 x 5 ml )/250

= 3 ml

Product features:

(1) Contains acetaminophen (paracetamol) 250mg/5ml

(2) Orange flavoured suspension

(3) Alcohol free

(4) For children age 1+

(5) Certified HALAL